# SDR DHLA201000064

- Difficulty date: May 3, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,927 hours, 29,375 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON LT UPPER ANGLE CRACKED .7500" STA YN 202.6. PERFORMED MAJOR REPAIR IAW FORM 8110-3 DATED 06-10-10, EVA D854-00335 REV IR DATED 05-13-10. REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D. CUT OUT DAMAGED AREA IAW SMN DWG ED-5130 REV 01 DATED 05-07-10. NDT INSPECTED CUT OUT AREA IAW NDT SPM PART 06-10-01-001 AND PERFORMED DETAILED VISUAL INSP AROUND AREA IAW SPM PART 09-00-06 FIG 1.  NO CRACK NO CORROSION NOR LOOSE FASTENERS FOUND.  ENCLOSED SMN FORM 242-2, SMN 242. FABRICATED REPAIR ANGLE  AND FILLER  IAW SMN DWG ED-5130. HEAT TREATED REPAIR PARTS  IAW SRM 51-1-1 PG 1-13-17. ENCLOSED SMN FORM 075. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, DPS 9.45. INSTALLED REPAIR PARTS IAW SMN DWG ED-5130, SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
